On certain infinite extensions of the rationals with Northcott property

Martin Widmer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)341-353
JournalMonatshefte für Mathematik
Volume163
Issue number3
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Cite this

On certain infinite extensions of the rationals with Northcott property. / Widmer, Martin.

In: Monatshefte für Mathematik, Vol. 163, No. 3, 2011, p. 341-353.

Research output: Contribution to journalArticleResearchpeer-review

@article{1a4bf41b88b843b08eabdfe363aee4eb,
title = "On certain infinite extensions of the rationals with Northcott property",
author = "Martin Widmer",
year = "2011",
doi = "DOI 10.1007/s00605-009-0162-7",
language = "English",
volume = "163",
pages = "341--353",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "3",

}

TY - JOUR

T1 - On certain infinite extensions of the rationals with Northcott property

AU - Widmer, Martin

PY - 2011

Y1 - 2011

U2 - DOI 10.1007/s00605-009-0162-7

DO - DOI 10.1007/s00605-009-0162-7

M3 - Article

VL - 163

SP - 341

EP - 353

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 3

ER -